# SDR IPXA2017013113517

- Difficulty date: January 6, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB751835
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 2 PYLON LT LOWER SKIN HAS DAMAGED FASTENERS.  REPAIRED THE SKIN IAW EA 011-5450-01-A6588 REV. I/R AND EO MD11-5430-63001-A.
